# SDR DL75K050284

- Difficulty date: May 20, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 14,932 hours, 6,272 cycles
- Engine: Pwa PW2037
- Engine time: 14,947 hours, 6,277 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 716457
- Condition: Failed
- Location: Nr 2
- Part time: 14,947 hours, 6,277 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTS RT ENG OIL FILTER STATUS MSG APPEARED DURING FLIGHT.  CREW FOLLOWED QRH PROCEDURES AND MSG DID NOT CLEAR.  ENGINE SHUTDOWN PER QRH.  REPLACED ENGINE.
